# SDR EIA2006001

- Difficulty date: January 3, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 73,038 hours, 35,076 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SMOKE DETECTOR FOUND INOPERATIVE ON INSPECTION.  REPLACED BATTERY, SMOKE DETECTOR , OPERATIONAL CHECK GOOD.
